Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A note on pointwise nonwandering transformations

Author: W. H. Gottschalk
Journal: Bull. Amer. Math. Soc. 52 (1946), 488-489
MathSciNet review: 0016550
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. D. Birkhoff, Dynamical systems, Amer. Math. Soc. Colloquium Publications, vol. 9, New York, 1927. MR 209095
  • 2. P. Erdös and A. H. Stone, Some remarks on almost periodic transformations, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 126-130. MR 11437
  • 3. G. E. Schweigert, Fixed elements and periodic types for homeomorphisms on s. l. c. continua, Amer. J. Math, vol.66 (1944) pp. 229-244. MR 10279

Additional Information


American Mathematical Society